AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Selected Works of Phillip A. Griffiths with Commentary: Variations of Hodge Structures
Edited by: C. Herbert Clemens, University of Utah, Salt Lake City, UT, and David R. Morrison, Duke University, Durham, NC
A co-publication of the AMS and International Press.
SEARCH THIS BOOK:

Collected Works
2003; 564 pp; hardcover
Volume: 18
ISBN-10: 0-8218-2088-5
ISBN-13: 978-0-8218-2088-9
List Price: US$109
Member Price: US$87.20
Order Code: CWORKS/18.3
[Add Item]
This item is also sold as part of the following set: CWORKS/18

Over the last four decades, Phillip Griffiths has been a central figure in mathematics. During this time, he made crucial contributions in several fields, including complex analysis, algebraic geometry, and differential systems. His books and papers are distinguished by a remarkably lucid style that invites the reader to understand not only the subject at hand, but also the connections among seemingly unrelated areas of mathematics. Even today, many of Griffiths' papers are used as a standard source on a subject. Another important feature of Griffiths' writings is that they often bring together classical and modern mathematics.

The four parts of Selected Works--Analytic Geometry, Algebraic Geometry, Variations of Hodge Structures, and Differential Systems--are organized according to the subject matter and are supplemented by Griffiths' brief, but extremely illuminating, personal reflections on the mathematical content and the times in which they were produced.

Griffiths' Selected Works provide the reader with a panoramic view of important and exciting mathematics during the second half of the 20th century.

This book is jointly published by the AMS and the International Press.

Table of Contents

Part 3. Variations of Hodge Structures
  • Introductory comments to part 3
Periods of integrals
  • Periods of integrals on algebraic naifolds, I (Construction and properties of the modular varieties)
  • Periods of integrals on algebraic manifolds, II (Local study of the period mapping)
  • Periods of integrals on algebraic manifolds III (some global differential-geometric properties of the period mapping)
  • On the periods of certain rational integrals I
  • On the periods of certain rational integrals: II
  • Periods of integrals on algebraic manifolds: Summary of main results and discussion of open problems
Variations of Hodge structures
  • Infinitesimal variations of Hodge structure (I)
  • Infinitesimal variations of Hodge structure (II): An infinitesimal invariant of Hodge classes
  • Infinitesimal variations of Hodge structure (III): Determinantal varieties and the infinitesimal invariant of normal functions
  • Acknowledgments
  • Selected Titles
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia